MathSciNet Relay Station
MathSciNet bibliographic data
MR1332403 58F15 (58F18)
Barbot, Thierry Caractérisation des flots d'Anosov en dimension 3 par leurs feuilletages faibles. (French) [Characterization of three-dimensional Anosov flows by their weak foliations] Ergodic Theory Dynam. Systems 15 (1995), no. 2, 247–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement